MathSciNet Relay Station
MathSciNet bibliographic data
MR3234129 33E20 (65D20)
Scott, Tony C.; Fee, Greg; Grotendorst, Johannes; Zhang, W. Z. Numerics of the generalized Lambert $W$ functions. ACM Commun. Comput. Algebra 48 (2014), no. 1-2, 42–56.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement